Depósito Digital de Documentos de la UAB Encontrados 1,333 registros  inicioanterior1324 - 1333  ir al registro: La búsqueda tardó 0.01 segundos. 
1324.
21 p, 193.2 KB Intégrales stochastiques de processus anticipants et projections duales prévisibles / Donati-Martin, C. ; Yor, M.
We define a stochastic anticipating integral µ with respect to Brownian motion, associated to a non adapted increasing process (µt ), with dual projection t. The integral µ (u) of an anticipating process (ut ) satisfies: for every bounded predictable process. [...]
1999 - 10.5565/PUBLMAT_43199_13
Publicacions matemàtiques, V. 43 N. 1 (1999) , p. 281-301  
1325.
28 p, 240.5 KB Cantor bouquets, explosions, and Knaster continua : dynamics of complex exponentials / Devaney, Robert L.
We describe some of the interesting dynamical and topological properties of the complex exponential family [lambda]ez and its associated Julia sets.
1999 - 10.5565/PUBLMAT_43199_02
Publicacions matemàtiques, V. 43 N. 1 (1999) , p. 27-54  
1326.
19 p, 173.2 KB Geodesic flow on SO(4), kac-moody Lie algebra and singularities in the complex t-plane / Lesfari, A.
The article studies geometrically the Euler-Arnold equations associatedto geodesic flow on SO(4) for a left invariant diagonal metric. Such metric were first introduced by Manakov [17] and extensively studied by Mishchenko-Fomenko [18] andDikii [6]. [...]
1999 - 10.5565/PUBLMAT_43199_12
Publicacions matemàtiques, V. 43 N. 1 (1999) , p. 261-279  
1327.
10 p, 119.5 KB The Riesz kernels do not give rise to higher dimensional analogues of the Menger-Melnikov curvature / Farag, Hany M.
Ever since the discovery of the connection between the Menger-Melnikov curvature and the Cauchy kernel in the L2 norm, and its impressive utility in the analytic capacity problem, higher dimensional analogues have been coveted. [...]
1999 - 10.5565/PUBLMAT_43199_11
Publicacions matemàtiques, V. 43 N. 1 (1999) , p. 251-260  
1328.
16 p, 156.4 KB On truncations of Hankel and Toeplitz operators / Bonami, Aline ; Bruna, Joaquim (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the boundedness properties of truncation operators acting on bounded Hankel (or Toeplitz) infinite matrices. A relation with the Lacey-Thiele theorem on the bilinear Hilbert transform is established. [...]
1999 - 10.5565/PUBLMAT_43199_10
Publicacions matemàtiques, V. 43 N. 1 (1999) , p. 235-250  
1329.
18 p, 171.5 KB Almost everywhere convergence and boundedness of Cesàro-[alpha] ergodic averages in Lp,q-spaces / Martín-Reyes, F. J. ; Sarrión Gavilán, M. D.
Let (X,µ) be a [sigma]-finite measure space and let [tau] be an ergodic invertible measure preserving transformation. We study the a. e. convergence of the Cesàro-[alpha] ergodic averages associated with [tau] and the boundedness of the corresponding maximal operator in the setting of Lp,q(wdµ) spaces.
1999 - 10.5565/PUBLMAT_43199_09
Publicacions matemàtiques, V. 43 N. 1 (1999) , p. 217-234  
1330.
10 p, 118.3 KB On the diophantine equation xp - x = yq - y / Mignotte, M. ; Pethó, A.
We consider the diophantine equation xp - x = yq - y, in integers (x, p, y, q). We prove that for given p and q with 2 [less than or equal] p < q (*) has only finitely many solutions. [...]
1999 - 10.5565/PUBLMAT_43199_08
Publicacions matemàtiques, V. 43 N. 1 (1999) , p. 207-216  
1331.
15 p, 148.3 KB Limite ergodique de processus de diffusion infini-dimensionnels / Roelly, S. ; Seu, D.
We give a temporal ergodicity criterium for the solution of a class of infinite dimensional stochastic differential equations of gradient type, where the interaction has infinite range. We illustrate our theoretical result by typical examples.
1999 - 10.5565/PUBLMAT_43199_07
Publicacions matemàtiques, V. 43 N. 1 (1999) , p. 191-205  
1332.
27 p, 217.1 KB Canard cycles and homoclinic bifurcation in a 3 parameter family of vector fields on the plane / Silva, Paulo Ricardo da
Let the 3-parameter family of vector fields given by(A) y∂ ∂x + [x2 + µ + y(ν0 + ν1x + x3)] ∂ ∂y with (x, y, µ, ν0, ν1) ∈ R2 × R3 ([DRS1]). We prove that if µ → −∞ then (A) is C0-equivalent to(B) [y − (bx + cx2 − 4x3 + x4)]∂ ∂x + ε(x2 − 2x) ∂ ∂y for ε ↓ 0, b, c ∈ R. [...]
1999 - 10.5565/PUBLMAT_43199_06
Publicacions matemàtiques, V. 43 N. 1 (1999) , p. 163-189  
1333.
36 p, 264.2 KB Strictly analytic functions on p-adic analytic open sets / Boussaf, Kamal
Let K be an algebraically closed complete ultrametric field. M. Krasner and P. Robba defined theories of analytic functions in K, but when K is not spherically complete both theories have the disadvantage of containing functions that may not be expanded in Taylor series in some disks. [...]
1999 - 10.5565/PUBLMAT_43199_05
Publicacions matemàtiques, V. 43 N. 1 (1999) , p. 127-162  

Depósito Digital de Documentos de la UAB : Encontrados 1,333 registros   inicioanterior1324 - 1333  ir al registro:
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.